# SDR HEEA080418

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 14,405 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066104100
- Part serial: 3359
- Condition: Malfunctioned
- Location: Atc System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERROGATES ON THE EDGE IN MODE "A" AND OUT OF RANGE IN "C" MODE. FOUND FREQUENCY AND POWER AND VIDEO ALIGNMENT OUT OF SPECS.  ALIGNED AND ADJUSTED ANODE AND CATHODE ASSY AND V101 CAVITY OSCILLATOR TO SPECS.  ALIGNED VIDEO BOARD AND BENCH CHECK GOOD.
